Jump to content

kidofdarkness: Should I retake Wellbutrin at this point?


kidofdarkness

Recommended Posts

kidofdarkness

Hi Im new here, I took Wellbutrin for 6 months and I have severe symptoms that got worse over time which can't be explained by any doctor.

Extreme fatigue, high bp, extreme dizziness and a feeling of being drunk, muscle twitches, nervousness, anxiety, insomnia, appetite loss, derealization and more.

Got to the ER twice, did all the bloodwork, got checked by internists, did an EEG and even a MRT.

They said I have GAD and its kinda true?but only since like 3-4 months around that time when I stopped.

I took 300 then 150 (which didn't affect me that bad) for a couple of weeks and then went to zero.

I told my psychiatrist and he said it isn't possible cause none of his patients in 20 years had wd cause if Wellbutrin for that long. Its been 15 weeks and Im anxious about taking it again cause here in austria we don't have the SR or IR versions - just the 150 and 300 XL (!). So I cant take like 75mg and try if it works .. either 150mg or none .. cause as far as I know you shouldn't cut the extended release tablets ...

I really need advice ...

Link to post
  • getofflex changed the title to kidofdarkness: Should I retake Wellbutrin at this point?
  • Moderator
getofflex

Hello, and I'm sorry that you are in this situation. We will need more information from you before we can help you.  I believe your doctor is wrong when he says that withdrawal symptoms from Wellbutrin is not possible.  

 

First of all, the symptoms you describe in the first paragraph, was this while you were on the drug, or after you got off?  If these symptoms you described was while you were on the drug, what symptoms are you having now?  

 

Secondly, we will need to know your drug history in specific detail 

Please add a signature.  Include drugs, doses, dates, and discontinuations & reinstatements in the last 12-24 months. Also include supplements. This will help us give you the most accurate advice we can. 

  • Any drugs and supplements prior to 24 months ago can just be listed with start and stop years. 
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago) 
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016. 
  • Please leave out symptoms and diagnoses. 
  • A list is easier to understand than one or multiple paragraphs. 
  • This is a direct link to your signature:  Account Settings – Create or Edit a signature.

 

You are right - an extended release tablet should not be cut. Here is some more information on Wellbutrin 

 

Tapering Wellbutrin

 

When we know more about your drug history, we can provide you with more specific help.  Hang in there.  

***Please note this is not medical advice.  Discuss any decisions about your medical care with a doctor who understands psych meds and how to withdraw from them, if you can find one.

Lexapro   Started Apr 15 02 - 10 mg;  Apr 2 20  0.18 mg; Jul 16  0.17 mg, Aug 23  0.16 mg, Oct 7  0.15 mg, Nov 8 - 0.14, Jan 16 '21 - 0.13, Feb 7 - 0.12, Feb 22 - 0.11, Mar 26 - 0.10 

Trazodone.  used 50 mg once every 4-7 days for sleep, stopped

Xanax. used 0.5 mg once every 4-7 days for sleep, stopped

Benadryl 50 mg, Ibuprofen 800 mg, or Tylenol 1000 mg

other meds: Levothyroxine 75 mg

suppl AM: fish oil, flax oil, multivitamin, vit C, vit E, calcium

suppl PM: magnesium 350 mg, GABA 750 mg, Estroven, melatonin 3 mg, calcium

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy